# SDR SWIA200413260

- Difficulty date: May 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 1,579 hours, 1,456 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1402
- Condition: Malfunctioned
- Location: Hor Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MACH TRIM WILL NOT ENGAGE.  REPLACED HORIZONTAL STAB TRIM CONTROL UNIT IAW RJ MM 22-40-00.  OPS CHECK GOOD.
